# SDR DALA2017041703251

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,325 hours, 22,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND   AFT CARGO THRESHOLD WEB HAS SEVERAL AREAS OF CORROSION. MAINTENANCE REMOVED & REPLACED THRESHOLD WEB IAW SRM 51-40-02, SRM 51-40-05, & DWG 146A8123 REV C.
